# SDR UALA2010012200273

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 40,839 hours, 11,326 cycles
- Engine: Pwa PW4052
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE STA ISS 308 HAS DAMAGE.  CRACKS STOP DRILLED. VERIFIED NO CRACKS BEYOND STOP DRILL. REMOVED CRACKED SECTION AND REPAIRED IAW DWG. ACCOMPLISHED INSPECTION OF REPAIR INSTALLATION IN COMPLIANCE WITH DWG. OK IAW INSPECTOR SIGN OFF.
